# SDR AALA202010109001

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 21,691 hours, 8,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Rows 9c-14c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY AISLE ILLUMINATION LIGHTS FOUND HANGING ON ROW 14C AND 9C.  SECURED EMERGENCY PATH SEAT LIGHTS AT 14C AND 9C USING STANDARD INDUSTRY PRACTICES.
